# SDR AALA201709139016

- Difficulty date: September 12, 2017
- Submitted: September 13, 2017
- Operation: Air carrier
- Aircraft: N920AN
- Make and model: Boeing 737823
- Aircraft serial: 29521
- Aircraft time: 53,091 hours, 21,390 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71702001
- Part serial: 104906
- Condition: Discharged
- Location: Cabin
- Part time: 7,752 hours, 3,091 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED.  EMERGENCY EXIT LIGHTS ON OVERHEAD BINS NEAR ROW 20ABC ARE INOPERATIVE.  REMOVED AND REPLACED POWER SUPPLY (BATTERY PACK) PER AMM 33-51-06.  OPERATIONAL CHECK GOOD.
